Volume 16 Number 1 (April 2010)

Table of Contents

Articles

EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES PDF
Anwar Mutaqin, Hendra Gunawan 1-7
RECIPES FOR BUILDING THE DUAL OF CONIC OPTIMIZATION PROBLEM PDF
Diah Chaerani 9-23
STRONG CONVERGENCE THEOREMS FOR STRICTLY ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN HILBERT SPACES PDF
Gurucharan Singh Saluja, Hemant Kumar Nashine 25-38
A TRAVELING PULSE BEHAVIOR OF THE SPREAD OF THE AVIAN FLU VIRUSES AMONG FLOCK AND HUMAN PDF
S.R. Pudjaprasetya, A.Y. Gunawan 39-49
THE NEW NOTION DISTANCE OF CONTENT BASED IMAGE RETRIEVAL (CBIR) PDF
Dyah E. Herwindiati, Sani M. Isa, Rahmat Sagara 51-67
WAVELET SOLUTIONS AND STABILITY ANALYSIS OF PARABOLIC EQUATIONS PDF
Vinod Mishra, Sabina - 69-87


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245